# SDR USA2004F00067

- Difficulty date: June 2, 2004
- Submitted: June 30, 2004
- Operation: Air carrier
- Aircraft: N627AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27805
- Engine: Rroyce RB211*
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FOUND EMERGENCY LIGHTS FOR RT SIDE OF ROWS 1 THROUGH 7 INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY CHARGER AND BATTERIES.
